# SDR GLBA96023

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41UE
- Make and model: Beech 1900C
- Aircraft serial: UC41
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light Socket
- Condition: Loose
- Location: Cockpit
- Stage of operation: LD
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ABQ - CREW REPORTED THAT THE GREEN DOWN AND LOCKED LOG ANNUNCIATOR DID NOT ILLUMINATE WHEN GEAR WAS EXTENDED.  FOLLOWING AN UNEVENTFUL LANDING.  MAINTENANCE REPAIRED ANNUNCIATOR LIGHT SOCKET.  SYSTEM CHECKS OK.  (M)
